# SDR HEEA955658

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 2360016901
- Condition: Wire Chafed
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR WIRES CHAFFED AT ROTOR.
